# SDR VTZA96282

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6383 - CMH-IAD - DURING CLIMB, MADE A UNSCHEDULED LANDING DUE TO PASSENGER DOOR CAPTION ILLUMINATING DURING CLIMB. AIRCRAFT RETURNED TO CMH AND GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED THE DOOR AND CYCLED IT THROUGH NUMEROUS TIMES, COULD NOT DUPLICATE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
